Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Globalizations of Harish-Chandra modules


Authors: Wilfried Schmid and Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 17 (1987), 117-120
MSC (1985): Primary 22E46, 22E47; Secondary 32M10
MathSciNet review: 888885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Aguilar-Rodriguez, Connections between representations of Lie groups and sheaf cohomology, Thesis, Harvard Univ., 1987.
  • 2. Alexander Beĭlinson and Joseph Bernstein, A generalization of Casselman’s submodule theorem, Representation theory of reductive groups (Park City, Utah, 1982) Progr. Math., vol. 40, Birkhäuser Boston, Boston, MA, 1983, pp. 35–52. MR 733805 (85e:22024)
  • 3. Henryk Hecht, Dragan Miličić, Wilfried Schmid, and Joseph A. Wolf, Localization and standard modules for real semisimple Lie groups. I. The duality theorem, Invent. Math. 90 (1987), no. 2, 297–332. MR 910203 (89e:22025), http://dx.doi.org/10.1007/BF01388707
  • 4. H. Hecht, D. Miličić, W. Schmid and J. A. Wolf, Localization and standard modules for real semisimple Lie groups. II: Applications (to appear).
  • 5. Wilfried Schmid, Homogeneous complex manifolds and representations of semisimple Lie groups, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 56–59. MR 0225930 (37 #1520)
  • 6. Wilfried Schmid, 𝐿²-cohomology and the discrete series, Ann. of Math. (2) 103 (1976), no. 2, 375–394. MR 0396856 (53 #716)
  • 7. Wilfried Schmid, Boundary value problems for group invariant differential equations, Astérisque Numero Hors Serie (1985), 311–321. The mathematical heritage of Élie Cartan (Lyon, 1984). MR 837206 (87h:22018)
  • 8. David A. Vogan Jr., Representations of real reductive Lie groups, Progress in Mathematics, vol. 15, Birkhäuser Boston, Mass., 1981. MR 632407 (83c:22022)
  • 9. Joseph A. Wolf, The action of a real semisimple Lie group on a complex flag manifold. II. Unitary representations on partially holomorphic cohomology spaces, American Mathematical Society, Providence, R.I., 1974. Memoirs of the American Mathematical Society, No. 138. MR 0393350 (52 #14160)
  • 10. Gregg Zuckerman, Tensor products of finite and infinite dimensional representations of semisimple Lie groups, Ann. of Math. (2) 106 (1977), no. 2, 295–308. MR 0457636 (56 #15841)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E46, 22E47, 32M10

Retrieve articles in all journals with MSC (1985): 22E46, 22E47, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15530-3
PII: S 0273-0979(1987)15530-3